# SDR 98ZZZX1496

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Condition: Warning Light
- Location: Nr 2 Eng Filter
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APRIL 2, 1998 AT 1236 IN CRUISE FLIGHT, NR 2 ENGINE FUEL FILTER LIGHT ILLUMINATED.  RETURNED TO GLENDALE AIRPORT.  TROUBLESHOOTING IN PROGRESS.
